Alert archive / Arkansas / Areal Flood Advisories in 2021
Areal Flood Advisory 113, NWS Tulsa, OK
NWS Tulsa, OK issued this areal flood advisory at Jul 25, 2021, 7:30 AM CDT for Crawford County, Franklin County, Arkansas. It was in force for 2 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2021, 7:30 AM CDT (12:30 UTC)
- Expired
- Jul 25, 2021, 9:30 AM CDT
- In force
- 2 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Franklin County, AR
The radar
The Western Arkansas radar (KSRX), 61 km from the middle of the area, began a volume at 12:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 0.5 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2314 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
566
WGUS84 KTSA 251230
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
730 AM CDT Sun Jul 25 2021
ARC033-047-251430-
/O.NEW.KTSA.FA.Y.0113.210725T1230Z-210725T1430Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford AR-Franklin AR-
730 AM CDT Sun Jul 25 2021
The National Weather Service in Tulsa has issued a
* Flood Advisory for...
Northeastern Crawford County in northwestern Arkansas...
Northern Franklin County in west central Arkansas...
* Until 930 AM CDT.
* At 730 AM CDT, Doppler radar indicated heavy rain due to
thunderstorms. Minor flooding is ongoing or expected to begin
shortly in the advisory area. Between 0.5 and 1.5 inches of rain
have fallen.
* Some locations that will experience flooding include...
Cass... Fern...
Jethro... Turners Bend...
Paradise... Barnes...
Watalula... Cravens...
Redding... Lonelm...
Bidville... Locke...
Mount Gayler...
Additional rainfall amounts of 0.5 to 1.5 inches are expected over
the area. This additional rain will result in minor flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3575 9412 3576 9391 3577 9391 3577 9386
3577 9374 3552 9371 3556 9402
$$What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this areal flood advisory went out at Jul 25, 6:21 AM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jul 25, 6:21 AM CDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
621 AM CDT Sun Jul 25 2021
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Cluster of thunderstorms near KFYV could result in brief MVFR or
even IFR conditions there early this morning. Otherwise More
scattered activity likely to persist over NW AR and parts of far
NE OK through mid to late morning, with VFR conditions prevailing.
While additional pop-up showers or storms are possible this
afternoon the probability remains very low at any one location.
highest storm probability tonight should remain focused to the
north and west, though some may eventually move into NE OK late in
the forecast period.
&&
.PREV DISCUSSION... /Issued 255 AM CDT Sun Jul 25 2021/
DISCUSSION...
Heat stress conditions will continue today with widespread 105 to
110 degree heat index values and high wet bulb temps across the
advisory area. A few locations may experience higher heat index
temps similar to Saturday pending exact dewpoint trends,
regardless heat safety precautions should be taken for any outdoor
plans. Isolated to scattered showers and storms will be ongoing
early this morning before decreasing in coverage by early
afternoon. The focus for more widespread convective coverage by
late day will largely be north of the forecast area, and this
convection may slowly spread into portions of NE OK later tonight.
Deep moisture and slow storm motions could allow for isolated
heavy rainfall totals should storms persist across any one
location.
The weak surface boundary will sag southward across the forecast
area on Monday and likely mark the day of highest shower and storm
coverage. Temps may be held back a few degrees, however expect hot
and humid conditions to persist outside of immediate storm
influences. The boundary loses definition and heights begin to
rise on Tuesday with lower rain chances expected.
Consistent signal remains for upper ridging to expand and
intensify across the Plains for to mid to late week. Heat will
remain the dominate weather impact with several days of heat
headlines appearing likely.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from noon today to 8 PM CDT this evening for
OKZ049-053>076.
AR...Heat Advisory from noon today to 8 PM CDT this evening for
ARZ019-020-029.
&&
AVIATION.....14Hazardous weather outlook, Jul 25, 4:49 AM CDT, 2 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
449 AM CDT Sun Jul 25 2021
ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
449 AM CDT Sun Jul 25 2021
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
THUNDERSTORMS WITH DANGEROUS LIGHTNING.
RISK...Elevated.
AREA...Portions of Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DANGEROUS HEAT.
RISK...Significant.
AREA...Eastern Oklahoma and West Central Arkansas.
ONSET...Afternoon.
HEAVY RAIN.
RISK...Limited.
AREA...Northwest Arkansas along with areas near Oklahoma Kansas
border.
ONSET...This morning and again overnight.
DISCUSSION...
Scattered storms with locally heavy rainfall will continue this
morning across portions of eastern Oklahoma and northwest Arkansas.
The storms will likely decrease in coverage by early afternoon.
Additional storms are likely to spread into portions of northeast
Oklahoma late tonight and may also produce locally heavy rainfall.
Hot and humid conditions will continue this afternoon with heat
stress conditions increasing with afternoon heat index values of
105 to 112 degrees likely. A heat advisory is in effect for
eastern Oklahoma and west central Arkansas today.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY and TUESDAY...Thunderstorm and Dangerous Heat Potential.
WEDNESDAY through SATURDAY...Dangerous Heat Potential.
EXTENDED DISCUSSION...
Scattered showers and storms are forecast across the region
on Monday with locally heavy rainfall possible. Storm chances
begin to decrease on Tuesday with dry weather expected for the
remainder of the week. Hot and humid conditions will continue
both Monday and Tuesday with heat intensifying for mid to late
week. Heat advisories or warnings appear likely for several
days later this week.
weather.gov/tulsa contains additional information.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 5:55 AM CDT | Areal Flood Advisory | TSA | Washington | 3 hr |
| Jul 25, 6:44 AM CDT | Areal Flood Advisory | TSA | Madison, Washington | 3 hr |
| Jul 25, 8:24 AM CDT | Areal Flood Advisory | TSA | Franklin | 2 hr |
| Jul 25, 3:02 PM CDT | Heat Advisory | TSA | 29 hr |
Nearby
Areal Flood Advisories in Arkansas, 2021Every areal flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.